larry schumaker
larry schumaker
stevenson professor of mathematics, Vanderbilt University
Verified email at vanderbilt.edu
Title
Cited by
Cited by
Year
Multivariate adaptive regression splines
JH Friedman
The annals of statistics, 1-67, 1991
87611991
Spline functions: basic theory
L Schumaker
Cambridge University Press, 2007
47052007
Finite elements: Theory, fast solvers, and applications in solid mechanics
D Braess
Cambridge University Press, 2007
3962*2007
Fundamentals of computer aided geometric design
J Hoschek, D Lasser
AK Peters, Ltd., 1993
19541993
Approximation of functions: Theory and numerical methods
G Meinardus
Springer Science & Business Media, 2012
7682012
Spline functions on triangulations
MJ Lai, LL Schumaker
Cambridge University Press, 2007
5842007
Fitting surfaces to scattered data
LL Schumaker
TEXAS UNIV AT AUSTIN DEPT OF MATHEMATICS, 1976
3821976
Local spline approximation methods
T Lyche, LL Schumaker
Journal of Approximation Theory 15 (4), 294-325, 1975
2981975
On the dimension of spaces of piecewise polynomials in two variables
LL Schumaker
Multivariate approximation theory, 396-412, 1979
2101979
Scattered data fitting on the sphere
GE Fasshauer, LL Schumaker
Mathematical Methods for Curves and Surfaces II, 117-166, 1998
1791998
Fitting scattered data on sphere-like surfaces using spherical splines
P Alfeld, M Neamtu, LL Schumaker
Journal of Computational and Applied Mathematics 73 (1-2), 5-43, 1996
1681996
The dimension of bivariate spline spaces of smoothnessr for degreed≥ 4r+ 1
P Alfeld, LL Schumaker
Constructive Approximation 3 (1), 189-197, 1987
1681987
Interpolating and approximating scattered 3D-data with hierarchical tensor product B-splines
G Unther Greiner, K Hormann
Proceedings of Chamonix 1, 1996
1591996
On the approximation power of bivariate splines
MJ Lai, LL Schumaker
Advances in Computational Mathematics 9 (3), 251-279, 1998
1491998
Bernstein-Bézier polynomials on spheres and sphere-like surfaces
P Alfeld, M Neamtu, LL Schumaker
Computer Aided Geometric Design 13 (4), 333-349, 1996
1431996
Bounds on the dimension of spaces of multivariate piecewise polynomials
LL Schumaker
The Rocky Mountain journal of mathematics 14 (1), 251-264, 1984
1421984
An Explicit Basis for Quartic Bivariate Splines
P Alfeld, B Piper, LL Schumaker
SIAM journal on numerical analysis 24 (4), 891-911, 1987
1391987
Algorithms for degree-raising of splines
E Cohen, T Lyche, LL Schumaker
ACM Transactions on Graphics (TOG) 4 (3), 171-181, 1985
1291985
Computing optimal triangulations using simulated annealing
LL Schumaker
Computer Aided Geometric Design 10 (3-4), 329-345, 1993
1131993
Triangulations in CAGD
LL Schumaker
IEEE Computer Graphics and Applications 13 (1), 47-52, 1993
1101993
The system can't perform the operation now. Try again later.
Articles 1–20